# SDR ASAA2013081595806

- Difficulty date: August 15, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 21,457 hours, 6,593 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400757050
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN DUCT PANEL NR 1 HAS SCREW PULLED THRU.  ACFT GROUNDED.  R & R NR 1 ENG NR 1 FAN DUCT PANEL REF AMM 72-23-07.
